MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE

OLYMPUS WINTER & IBE GMBH VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING; ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE
Model Number WA47787A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported that during a therapeutic polyp resection, the device broke.During the first cut, the loop bent and then broke on the second cut.The procedure was completed with a similar device.There was no reported patient injury or harm.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h6, h11.The device was not returned to olympus for inspection and the reported failure was not confirmed.Olympus will continue to monitor field performance for this device.

Brand Name
VERSAPOINT II BIPOLAR ELECTRODE RESECTOSCOPIC - 4.0 MM ANGLED LOOP, RESECTING
Common Device Name
ENDOSCOPIC ELECTROSURGICAL ELECTRODE, BIPOLAR, SINGLE-USE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21045904
Report Number9610773-2024-34394
Device Sequence Number3279348
Product Code HIN
UDI-Device Identifier14042761086261
UDI-Public14042761086261
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA47787A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date12/31/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown